# SDR C2XA08IA254

- Difficulty date: December 14, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 17,319 hours, 9,225 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32158861
- Part serial: 292
- Condition: Inoperative
- Location: Zone 400
- Part time: 17,319 hours, 9,225 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH- FLIGHT 2632, THE CREW REPORTED A LOSS OF PRESSURIZATION AT THE TOP OF DESCENT.  THE ACFT LANDED AT IAH WITHOUT INCIDENT WHERE MX R&R THE HIGH STAGE BLEED VALVE.  OPS TESTED WITH NO DEFECTS FOUND, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE
